# SDR DALA2021110906902

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 AD A.A: EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1300 BTW S-25R AND S-27R CONTACT LIAISON ENGINEERING FOR REQUIRED ACTIONS FOR THE REPAIRED AREA PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00312. EXISTING REPAIR ON FRAME AT STA 1300 BTW S-25R AND S-27R WAS INSPECTED. PER. ER/A 536958-14, REV. A. (2008336)
